Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 541935, 13 pages
http://dx.doi.org/10.1155/2013/541935
Research Article

A New Method Based on the RKHSM for Solving Systems of Nonlinear IDDEs with Proportional Delays

1School of Sports and Sciences, Harbin Normal University, Harbin, Heilongjiang 150025, China
2School of Mathematics and Sciences, Harbin Normal University, Harbin, Heilongjiang 150025, China

Received 10 November 2012; Revised 1 March 2013; Accepted 25 March 2013

Academic Editor: Zhenya Yan

Copyright © 2013 Changbo He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changbo He, Xueqin Lv, and Jing Niu, “A New Method Based on the RKHSM for Solving Systems of Nonlinear IDDEs with Proportional Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 541935, 13 pages, 2013. https://doi.org/10.1155/2013/541935.